MathSciNet Relay Station
MathSciNet bibliographic data
MR1996135 (2005f:35265) 35Q40 (35P10 47F05 81Q10)
Rozenblum, G.; Tashchiyan, G. Riesz $L\sb p$ summability of spectral expansions related to the Schrödinger operator with constant magnetic field. J. Math. Anal. Appl. 284 (2003), no. 1, 315–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement